# SDR A6WA2019100846907

- Difficulty date: October 5, 2019
- Submitted: October 8, 2019
- Operation: Air carrier
- Aircraft: N449AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7818
- Aircraft time: 37,269 hours, 36,616 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Warning Message
- Condition: Illuminated
- Location: Duct
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON INITIAL CLIMB L 14TH DUCT WARNING MESSAGE DISPLAYED. WARNING DID NOT EXTINGUISH, PER THE QRH THE FLIGHT RETURNED TO EVV WITH NO FURTHER ISSUES.
